Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Severe itching, blisters in feet, chest, hands, below testis. How to remove them?

i am suffering from a Skin Problem from a long time which i had been ignoring so far but now it has become that much noticeable that i cant leave it like this now. i had a problem of severe itching and blisters in my feets,which now had came to my under arm chest ,hands and below testis. please suggest what is a remedy.
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response

You are having either irritant or allergic contact dermatitis.

Antihistaminic tablets and tappering course of steroid would improve the lesions.

You should try to find out irritant or allergen which causes the lesions.

Local antibiotic with steroid cream would be helpful.

Avoid soap,detergents,dust, fume,grass which may the culprit.

Some food may be responsible.

One can find out the the food which cause the disease by trial and error method.

Cows milk, peas and beans,chicken and eggs..etc may cause these .

still, you conult dermatologist.v

I hope you got my answer


Dr. Ilyas Patel MD
Answered: Sat, 13 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor